# SDR R61A201802140156

- Difficulty date: January 29, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 88-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SHEAR PANEL CORRODED.  REMOVED AND REPLACED THE SHEAR PLATE IAW SRM 51-40-08, 51-23-04, 51-23-05, AND 51-23-06.
